Alert archive / Washington / High Wind Watches in 2012
High Wind Watch 7, NWS Seattle, WA
NWS Seattle, WA issued this high wind watch at Nov 17, 2012, 3:01 PM PST for San Juan County, Washington. It took effect at Nov 18, 2012, 12:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 17, 2012, 3:01 PM PST (23:01 UTC)
- In effect from
- Nov 18, 2012, 12:00 PM PST
- Expired
- Nov 18, 2012, 4:21 AM PST
- In force
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 11.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
814 WWUS76 KSEW 172301 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 301 PM PST SAT NOV 17 2012 .WINDY CONDITIONS COULD CAUSE LOCAL MINOR DAMAGE ALONG THE COAST THIS EVENING. A MORE VIGOROUS FRONTAL SYSTEM COULD PRODUCE HIGH WINDS AT THE COAST AND IN THE NORTH INTERIOR OF WESTERN WASHINGTON SUNDAY AFTERNOON AND EVENING. WAZ516-517-181230- /O.NEW.KSEW.WI.Y.0028.121117T2301Z-121118T0800Z/ /O.NEW.KSEW.HW.A.0007.121118T2000Z-121119T0800Z/ NORTH COAST-CENTRAL COAST- 301 PM PST SAT NOV 17 2012 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE COASTLINE WILL LIKELY HAVE THE STRONGEST WINDS. * TIMING...WINDS WILL INCREASE THIS EVENING TO 20 TO 35 MPH WITH GUSTS TO 50 MPH...THEN EASE OVERNIGHT. WINDS WILL INCREASE AGAIN SUNDAY AND COULD REACH 25 TO 40 MPH WITH GUSTS TO 60 MPH SUNDAY AFTERNOON AND EVENING. * WIND...LOCAL SOUTHERLY SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE SUNDAY AFTERNOON AND EVENING. * IMPACTS...STORM WINDS COULD SEND BRANCHES FLYING AND FELL SMALL WEAK TREES...WHICH CAN CAUSE PERSONAL INJURY. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-181230- /O.NEW.KSEW.HW.A.0007.121118T2000Z-121119T0800Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 301 PM PST SAT NOV 17 2012 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE COASTLINE WILL LIKELY HAVE THE STRONGEST WINDS. * TIMING...WINDS WILL INCREASE SUNDAY AND COULD REACH 25 TO 40 MPH WITH GUSTS TO 60 MPH SUNDAY AFTERNOON AND EVENING. * WIND...LOCAL SOUTHERLY SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE SUNDAY AFTERNOON AND EVENING. * IMPACTS...STORM WINDS COULD SEND BRANCHES FLYING AND FELL SMALL WEAK TREES...WHICH CAN CAUSE PERSONAL INJURY. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
1 follow-up statement
145 WWUS76 KSEW 181221 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 421 AM PST SUN NOV 18 2012 .A VIGOROUS FRONTAL SYSTEM COULD PRODUCE STRONG WINDS AT THE COAST AND IN THE NORTH INTERIOR OF WESTERN WASHINGTON THIS AFTERNOON AND EVENING. STRONG WINDS ARE POSSIBLE ALONG THE COAST ON MONDAY AS ANOTHER SYSTEM MOVES INLAND. WAZ516-517-182030- /O.UPG.KSEW.HW.A.0007.121118T2000Z-121119T0800Z/ /O.NEW.KSEW.WI.Y.0029.121118T2000Z-121119T0500Z/ /O.NEW.KSEW.HW.A.0008.121119T1400Z-121120T0200Z/ NORTH COAST-CENTRAL COAST- 421 AM PST SUN NOV 18 2012 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE COASTLINE WILL LIKELY HAVE THE STRONGEST WINDS...INCLUDING THE TOWNS OF WESTPORT AND OCEAN SHORES. * TIMING...SOUTH WINDS WILL PEAK LATE THIS AFTERNOON AND EARLY THIS EVENING. WINDS WILL BECOME SOUTHWEST AND EASE LATE THIS EVENING. SOUTH WINDS WILL RISE AGAIN MONDAY MORNING. * WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE...EASING LATE TONIGHT. SOUTH WINDS WILL INCREASE AGAIN MONDAY MORNING AND AFTERNOON...SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...STORM WINDS COULD SEND BRANCHES FLYING AND FELL SMALL WEAK TREES...WHICH CAN CAUSE PERSONAL INJURY. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-182030- /O.UPG.KSEW.HW.A.0007.121118T2000Z-121119T0800Z/ /O.NEW.KSEW.WI.Y.0029.121118T2000Z-121119T0500Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 421 AM PST SUN NOV 18 2012 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE COASTLINE WILL LIKELY HAVE THE STRONGEST WINDS...ALONG WITH THE HIGHER TERRAIN. * TIMING...SOUTH WINDS WILL PEAK LATE THIS AFTERNOON AND EARLY THIS EVENING. WINDS WILL BECOME SOUTHWEST AND EASE LATE THIS EVENING. SOUTH WINDS WILL RISE AGAIN MONDAY MORNING. * WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE...EASING LATE TONIGHT. * IMPACTS...STORM WINDS COULD SEND BRANCHES FLYING AND FELL SMALL WEAK TREES...WHICH CAN CAUSE PERSONAL INJURY. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind watch went out at Nov 17, 3:00 PM PST, 1 minute earlier.
Area forecast discussion, Nov 17, 3:00 PM PST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 PM PST SAT NOV 17 2012
.SYNOPSIS...WET AND LOCALLY WINDY WEATHER WILL CONTINUE TONIGHT AND
SUNDAY MORNING. TWO VIGOROUS FRONTS WILL MOVE THROUGH WESTERN
WASHINGTON QUICKLY LATE SUNDAY THROUGH MONDAY NIGHT BRINGING HEAVY
RAIN...HIGH MOUNTAIN SNOW...AND VERY WINDY CONDITIONS TO THE COAST
AND NORTH INTERIOR. FRONTS WILL CONTINUE TO MOVE THROUGH THE REGION
TUESDAY THROUGH SATURDAY FOR MORE RAIN...WIND...AND MOUNTAIN SNOW.
&&
.SHORT TERM...THE VERTICALLY STACKED LOW OF A MATURE OCCLUSION IS
TRACKING NORTH TOWARD HAIDA GWAII. ITS NORTH-SOUTH ORIENTED COLD
FRONT IS MOVING SLOWLY EASTWARD ACROSS WESTERN WASHINGTON. IT MOVED
THROUGH THE SEATTLE AREA AROUND 1 PM. RAIN WITH THE FRONT CONTINUES
TO SPREAD ACROSS THE FORECAST AREA...WITH WINDY CONDITIONS
ESPECIALLY AT THE COAST AND IN THE NORTH INTERIOR.
THE FRONT WILL MAKE ITS WAY ACROSS THE CASCADES THIS EVENING...AND
THE UPPER TROUGH WITH THIS SYSTEM WILL MOVE INTO WESTERN WASHINGTON
TONIGHT. IN GENERAL THE TROUGH WILL BRING MORE OF THE SAME...RAIN AT
TIMES AND BREEZY TO WINDY CONDITIONS...AND THAT WILL CONTINUE
THROUGH MIDDAY SUNDAY.
A CONVECTIVE AREA ASSOCIATED WITH THE SHARP VORTICITY NEAR THE BASE
OF THE TROUGH...CURRENTLY NEARING 125W OVER THE OFFSHORE WATERS...
COULD PRODUCE THUNDERSTORMS OVER THE COASTAL WATERS AND COAST ZONES.
IN ADDITION...I WILL CONSIDER A WIND ADVISORY FOR THE COAST WITH THE
ARRIVAL OF THIS FEATURE THIS EVENING. FOR THE MOUNTAINS...THE SNOW
LEVEL WILL FALL TO AROUND 3500 FT TONIGHT AND 3000 FT SUNDAY
MORNING. ABOUT 4 TO 8 INCHES OF SNOW IS LIKELY TONIGHT THROUGH NOON
SUNDAY FOR THE HIGHER MOUNTAIN ROADS LIKE MOUNT BAKER HIGHWAY...
WASHINGTON PASS...AND PARADISE IN MOUNT RAINIER. FOR THE INTERIOR
LOWLANDS...THIS PERIOD WILL BE A RELATIVE BREAK IN THE RAIN ALTHOUGH
A WEAK PUGET SOUND CONVERGENCE ZONE COULD FORM TONIGHT WITH THE
ARRIVAL OF THE UPPER TROUGH AXIS.
A MORE VIGOROUS SYSTEM WILL AFFECT THE AREA LATE SUNDAY AND SUNDAY
NIGHT...AND IT WILL BE FOLLOWED IMMEDIATELY BY ANOTHER STRONG SYSTEM
MONDAY. THIS PERIOD LOOKS TO BE THE MOST THREATENING WITH REGARD TO
HIGH WINDS AT THE COAST AND IN THE NORTHWEST INTERIOR...ENOUGH RAIN
TO PRODUCE A FLOOD ON THE SKOKOMISH RIVER...AND HEAVY SNOW AT THE
HIGHER MOUNTAIN SPOTS WITH A SLOPPY MIX OF PRECIPITATION IN THE
LOWER MOUNTAIN PASSES.
WE WILL ISSUE A HIGH WIND WATCH FOR THE COASTAL ZONES AND NORTH
INTERIOR ZONES FOR NOON SUNDAY THROUGH MIDNIGHT SUNDAY. THIS SHOULD
BE A FAIRLY BRIEF AND MARGINAL EVENT. MORE HIGH WIND IS POSSIBLE
MONDAY AND MONDAY NIGHT WITH THE SECOND FRONT...BUT FOR NOW THE
WATCH WILL JUST ADDRESS THE FIRST SYSTEM.
WE WILL ALSO ISSUE A WINTER STORM WATCH FOR THE NORTH AND CENTRAL
CASCADES ZONES FOR NOON SUNDAY THROUGH MIDNIGHT MONDAY. THE SNOW
LEVEL WILL RISE FROM ABOUT 3000 FT SUNDAY AFTERNOON INTO THE 5000 TO
6000 FT RANGE MONDAY. SNOWFALL AT THE HIGHER MOUNTAIN SPOTS SHOULD
BE IN THE 8 TO 18 INCH RANGE. THE LOWER PASSES LIKE STEVENS...
SNOQUALMIE...AND WHITE SHOULD START AS SNOW AND SWITCH TO RAIN WITH
A PERIOD OF FREEZING RAIN POSSIBLE DURING THE TRANSITION.
REGARDING RAINFALL...UP TO 2.5 INCHES OF RAIN WILL FALL IN THE
LOWLANDS WITH THE HEAVIEST AMOUNTS GENERALLY AT THE COAST AND IN THE
INTERIOR FROM AROUND EVERETT SOUTHWARD. THIS AMOUNT OF RAIN
JUSTIFIES CONCERN FOR LANDSLIDES...AND I WILL MENTION THAT IN OUR
SPECIAL WEATHER STATEMENT WHEN IT IS UPDATED THIS AFTERNOON. AROUND
2 TO 5 INCHES OF RAIN IS LIKELY IN THE MOUNTAINS BELOW THE SNOW
LEVEL. THIS SHOULD CAUSE THE SKOKOMISH TO FLOOD...AS DISCUSSED IN
THE HYDROLOGY SECTION BELOW.
ANOTHER FRONTAL SYSTEM SHOULD ARRIVE TUESDAY. IT WILL CONTINUE THE
ACTIVE PATTERN WITH RAIN AND WIND AND HIGH MOUNTAIN SNOW. AT THIS
TIME THOUGH IT DOES NOT LOOK LIKE A SYSTEM THAT WILL REQUIRE MORE
WARNINGS FOR LAND WINDS OR MOUNTAIN WEATHER. MCDONNAL
.LONG TERM...ANOTHER GARDEN VARIETY LATE-NOVEMBER FRONT OR SURFACE
TROUGH WILL MOVE THROUGH WESTERN WASHINGTON SOMETIME WEDNESDAY. IT
LOOKS INCREASINGLY LIKELY THAT A WARMER AND WETTER PATTERN WILL
DEVELOP THANKSGIVING OR FRIDAY AND CONTINUE UNTIL AROUND SATURDAY.
TIMING AND OTHER DETAILS DIFFER OF COURSE BUT THE 00Z SAT ECMWF...
12Z SAT GFS...AND NOW THE 12Z SAT ECMWF ALL AGREE IN THE DEVELOPMENT
OF THIS PATTERN. THE MAIN CONCERN HERE IS THE POTENTIAL FOR RIVER
FLOODING. MCDONNAL
&&
.HYDROLOGY...THE THREAT OF FLOODING IS LOW THROUGH SUNDAY...EVEN FOR
THE UNIQUELY AND EXCEPTIONALLY FLOOD-PRONE SKOKOMISH RIVER.
TWO SYSTEMS WILL MOVE THROUGH WESTERN WASHINGTON IN QUICK SUCCESSION
DURING THE LATE SUNDAY THROUGH MONDAY NIGHT PERIOD. THEY WILL BRING
MORE SIGNIFICANT RAINFALL. OUR QPF HAS A MEAN AREAL PRECIPITATION OF
AROUND 4.5 INCHES OVER THE SKOKOMISH BASIN DURING THAT 36-HOUR
PERIOD...AND THERE IS A GOOD CHANCE THE SKOKOMISH WILL FLOOD.
OTHER WESTERN WASHINGTON RIVERS PROBABLY WILL NOT FLOOD AS A RESULT
OF THE RAINFALL LATE SUNDAY THROUGH MONDAY NIGHT. IT IS NOT THE
CLASSIC FLOOD-PRODUCING WEATHER PATTERN. THE SNOW LEVEL WILL ONLY
RISE TO AROUND 5500 FT...AND THERE IS NO INDICATION THAT THE FLOW
WILL TAP INTO DEEP SUBTROPICAL MOISTURE. HOWEVER A POSSIBILITY OF
MINOR FLOODING CANNOT BE RULED OUT FOR A FEW OF THE MOST FLOOD-PRONE
RIVERS. WE WILL NEED TO KEEP A CLOSE EYE ON AT LEAST THE SATSOP...
NOOKSACK...AND STILLAGUAMISH RIVERS.
ENOUGH RAIN WILL FALL OVER THE WESTERN WASHINGTON LOWLANDS SUNDAY
NIGHT AND MONDAY TO POSE A THREAT OF LANDSLIDES...AND I WILL
HIGHLIGHT THAT IN OUR SPECIAL WEATHER STATEMENT THIS AFTERNOON.
IT NOW LOOKS LIKE A MORE CLASSIC WESTERN WASHINGTON FLOOD PATTERN
COULD DEVELOP AROUND THANKSGIVING OR FRIDAY OF NEXT WEEK. THE 00Z
SAT ECMWF...12Z SAT GFS...AND NOW THE 12Z SAT ECMWF ALL SHOW THIS.
FOR NOW WE ARE IN A PERIOD OF WATCHFUL WAITING TO SEE IF FUTURE
MODEL RUNS STRENGTHEN CONFIDENCE IN THIS SCENARIO. IF IT DOES
OCCUR...IT SHOULD BE NO GREAT SURPRISE. HISTORICALLY SPEAKING...THE
FREQUENCY OF RIVER FLOODING IN WESTERN WASHINGTON REACHES ITS PEAK
DURING THE WEEK OF THANKSGIVING. MCDONNAL
&&
.AVIATION...AN UPPER TROUGH JUST OFF THE COAST WITH SOUTHERLY FLOW
ALOFT OVER WASHINGTON. THE TROUGH WILL MOVE ONSHORE AND WEAKEN
THROUGH SUNDAY. A COLD FRONT IN THE CASCADES WILL CONTINUE THROUGH
EASTERN WA THROUGH 12Z. AIR MASS MOIST AND UNSTABLE BEHIND THE FRONT.
RAIN WITH MVFR CEILINGS AND VISIBILITIES ASSOCIATED WITH THE COLD
FRONT WILL GIVE WAY TO BREAKS IN THE CLOUD COVER AND MORE VFR
CONDITIONS ALONG THE COAST BY 00Z AND THE INTERIOR 02Z OR SO.
SATELLITE IMAGES SHOW A BAND OF SHOWERS WITH THE UPPER TROUGH THAT
WILL MOVE ONSHORE LATER TONIGHT. THEN THE NEXT PACIFIC FRONTAL
SYSTEM WILL SPREAD MORE RAIN ONSHORE DURING THE DAY SUNDAY WITH
CEILINGS MAINLY MVFR.
KSEA...CEILINGS TO IMPROVE TO VFR ONCE THE BAND OF RAIN WITH THE
COLD FRONT MOVES EAST BY 00Z. THEN SOME HIT AND MISS SHOWERS WITH
VFR CEILINGS THROUGH THE NIGHT. SW WIND AROUND 10 KT TO BECOMING S
THIS EVENING. ANTICIPATE MVFR CEILINGS TO RETURN BY 12Z SUNDAY
AROUND 025. BUEHNER
&&
.MARINE...THE COLD FRONT MOVED INTO THE CASCADES EARLY THIS
AFTERNOON. SOUTHERLY PRESSURE GRADIENTS INCREASED THROUGH THE
INTERIOR WATERS WITH THE FRONT. A BAND OF SHOWERS ASSOCIATED WITH
THE UPPER TROUGH OFFSHORE SHOULD MOVE ONSHORE OVERNIGHT AND WILL
LIKELY HAVE A BRIEF SURGE OF STRONGER SOUTHERLIES WITH IT MAINLY
ALONG THE COAST AND NORTH INTERIOR.
THE NEXT PACIFIC FRONTAL SYSTEM APPROACHES THE REGION SUNDAY WITH
THE POTENTIAL OF A STRONG LOW MOVING INTO CENTRAL VANCOUVER ISLAND
BY SUNDAY EVENING. ANTICIPATE GALE FORCE WINDS ALONG THE COAST AND
IN MOST NORTHERN INTERIOR WATERS WITH THIS SYSTEM. THEN THE NEXT LOW
APPROACHES LATER ON MONDAY FOR ANOTHER BURST OF GALES. LOOKS LIKE AN
ACTIVE WEEK AHEAD AS WELL AS THE PARADE OF PACIFIC STORMS SWING INTO
THE AREA. BUEHNER
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH REMAINS IN EFFECT FOR THE SKOKOMISH RIVER IN MASON
COUNTY FROM SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON.
.WIND ADVISORY FOR THE COAST ZONES THIS EVENING.
.HIGH WIND WATCH FOR THE COAST AND NORTH INTERIOR ZONES SUNDAY
AFTERNOON AND EVENING.
.WINTER STORM WATCH FOR THE NORTH AND CENTRAL CASCADES SUNDAY
AFTERNOON THROUGH MONDAY EVENING.
PZ...GALE WARNING COASTAL WATERS...ENTRANCES TO THE STRAIT OF JUAN
DE FUCA AND THE NORTHERN INLAND WATERS.
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE REMAINING WATERS.
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 2:46 AM PST | Small Craft Advisory for Rough Bar | SEW | 9 days | |
| Nov 17, 12:44 PM PST | Gale Warning | SEW | 52 hr | |
| Nov 17, 3:00 PM PST | Winter Storm Watch | SEW | 13 hr | |
| Nov 17, 3:01 PM PST | Wind Advisory | SEW | 9 hr | |
| Nov 17, 3:16 PM PST | Gale Watch | SEW | 11 hr | |
| Nov 17, 3:16 PM PST | Gale Warning | SEW | 35 hr | |
| Nov 17, 3:16 PM PST | Small Craft Advisory | SEW | 11 hr |
Nearby
High Wind Watches in Washington, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.